Please use this identifier to cite or link to this item: http://hdl.handle.net/10532/1473
Title: The agronomic variability of a collection of sainfoin accessions
Authors: Delgado Enguita, Ignacio
Salvia, Jordi
Buil Moure, Irene
Andrés Mayoral, Carmelo
Issue Date: 2008
Publisher: INIA
Citation: DELGADO ENGUITA, IGNACIO; SALVIA, JORDI; BUIL MOURE, IRENE; ANDRES MAYORAL, CARMELO. "The agronomic variability of a collection of sainfoin accessions". Spanish Journal of Agricultural Research, vol. 6, nº 3, p. 401-407
URI: http://hdl.handle.net/10532/1473
ISSN: 1695-971-X
Appears in Collections:[DOCIART] Artículos científicos, técnicos y divulgativos

Files in This Item:
File Description SizeFormat 
10532-108_4.pdf85,51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.